# SDR DL72S982549

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404DA
- Make and model: Boeing 727232
- Aircraft serial: 21148
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LTR CHK B-1 12-11-98, NR 5 L/E SLAT I/B ACTUATOR NOSE RIB CRACKED.  REPAIRED PER MM 57-54-0.
